Full Text Journal Articles from
Abstract 31484869

Advertisement

Find full text journal articles








Improvement in Dyssynchrony with Pharmacological Ablation of Right-Sided Accessory Pathway-Induced Cardiomyopathy in Infants.

PMID: 31484869 (view PubMed database entry)
DOI: 10.1536/ihj.18-723 (read at publisher's website )

Mai Sekine, Satoshi Masutani, Tomohiko Imamura, Yoichi Iwamoto, Shota Muraji, Shigeki Yoshiba, Hirotaka Ishido, Naokata Sumitomo,

Right-sided accessary pathways in patients with Wolff-Parkinson-White (WPW) syndrome may cause cardiac dyssynchrony and dilated cardiomyopathy, with a characteristic septal shape, irrespective of any supraventricular tachycardia episodes. We report on two infants (13 and 5 months), whose right-sided accessary pathway-induced dilated cardiomyopathy was successfully treated by flecainide for the first time. After the flecainide administration, an abnormal aneurysmal dilation of the basal interventricular septum was almost restored to normal, and the decreased ejection fraction recovered. Flecainide use may be an important therapeutic option for this entity to avoid catheter ablation during infancy.

Int Heart J (International heart journal)
[2019, 60(5):1201-1205]

Cited: 0 times

AltMetric Statistics

Additional resources:




Advertisement

Disclaimer
0.3896 s